Свободные 94 * -группы

Ю.Л. Ершов; Ju. L. Eršov; Ǔ. L. Eršov; Ju. L. Eršov

Algebra i Logika (1996)

  • Volume: 35, Issue: 2, page 154-172
  • ISSN: 0373-9252

How to cite


Ершов, Ю.Л., et al. "Свободные $94^*$-группы." Algebra i Logika 35.2 (1996): 154-172. <http://eudml.org/doc/187762>.

author = {Ершов, Ю.Л., Eršov, Ju. L., Eršov, Ǔ. L., Eršov, Ju. L.},
journal = {Algebra i Logika},
keywords = {free groups; free products; axiomatic closures},
language = {rus},
number = {2},
pages = {154-172},
publisher = {Akademija Nauk SSSR, Sibirskoe Otdelenie, Institut Matematiki},
title = {Свободные $94^*$-группы},
url = {http://eudml.org/doc/187762},
volume = {35},
year = {1996},

AU - Ершов, Ю.Л.
AU - Eršov, Ju. L.
AU - Eršov, Ǔ. L.
AU - Eršov, Ju. L.
TI - Свободные $94^*$-группы
JO - Algebra i Logika
PY - 1996
PB - Akademija Nauk SSSR, Sibirskoe Otdelenie, Institut Matematiki
VL - 35
IS - 2
SP - 154
EP - 172
LA - rus
KW - free groups; free products; axiomatic closures
UR - http://eudml.org/doc/187762
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.